CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Two-sample functional linear models with functional responses 期刊论文
JOURNAL OF STATISTICAL PLANNING AND INFERENCE, 2022, 卷号: 218, 页码: 85-105
Authors:  Xu, Wenchao;  Lin, Hongmei;  Zhang, Riquan;  Liang, Hua
Favorite  |  View/Download:16/0  |  Submit date:2022/04/02
Asymptotic normality  Functional linear regression  Functional response  Functional principal component analysis  Rate of convergence  Semiparametric comparison  
Direct local linear estimation for Sharpe ratio function 期刊论文
CANADIAN JOURNAL OF STATISTICS-REVUE CANADIENNE DE STATISTIQUE, 2021, 页码: 23
Authors:  Lin, Hongmei;  Tong, Tiejun;  Wang, Yuedong;  Xu, Wenchao;  Zhang, Riquan
Favorite  |  View/Download:13/0  |  Submit date:2022/04/02
Heteroscedasticity  local likelihood estimation  local linear regression  nonparametric regression  Sharpe ratio function  
Statistical estimation in varying coefficient models with surrogate data and validation sampling 期刊论文
JOURNAL OF MULTIVARIATE ANALYSIS, 2009, 卷号: 100, 期号: 10, 页码: 2389-2405
Authors:  Wang, Qihua;  Zhang, Riquan
Favorite  |  View/Download:49/0  |  Submit date:2018/07/30
Asymptotic normality  Local linear method  Primary data  Validation data  Varying-coefficient model  
Functional-coefficient partially linear regression model 期刊论文
JOURNAL OF MULTIVARIATE ANALYSIS, 2008, 卷号: 99, 期号: 2, 页码: 278-305
Authors:  Wong, Heung;  Zhang, Riquan;  Ip, Wai-cheung;  Li, Guoying
Favorite  |  View/Download:23/0  |  Submit date:2018/07/30
Back-fitting technique  Functional-coefficient model  Local linear polynomial technique  Nonlinear time series  
Averaged estimation of functional-coefficient regression models with different smoothing variables 期刊论文
STATISTICS & PROBABILITY LETTERS, 2007, 卷号: 77, 期号: 4, 页码: 455-461
Authors:  Zhang, Riquan;  Li, Guoying
Favorite  |  View/Download:32/0  |  Submit date:2018/07/30
asymptotic normality  different smoothing variables  functional-coefficient regression models  averaged estimate  local linear method  
k-U统计量的渐进正态性 期刊论文
应用概率统计, 2004, 卷号: 020, 期号: 002, 页码: 189
Authors:  张日权
Favorite  |  View/Download:17/0  |  Submit date:2020/01/10